# SDR DALA2018040206180

- Difficulty date: April 2, 2018
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DURING INSPECTIONS PER 544937-14 REV ORIGINAL AND LOG PAGE 2420422 A NEW CRACK FOUND ON FR4 LATERAL WINDSHIELD VERTICAL STIFFENER. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-544937. (0490552)
